# SDR FDEA202112233122

- Difficulty date: December 23, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300*
- Aircraft serial: 688
- Aircraft time: 62,009 hours, 24,532 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Pump
- Part number: 3508806
- Part serial: MX577867
- Condition: Failed
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

PDIS  746     29-21  2913     23DEC21  IND  OPEN  U  AFTER GEAR RETRACTION AROUND 2500  IN THE INITIAL  CLIMB, WE GOT GREEN HYD PUMP #2 LO PR, COMPLIED  WITH ECAM AND TURNED OFF. FOLLOWED QRH AND USED  ELECTRIC PUMPS FOR APPROACH WITH MANUAL GEAR  EXTENSION.  EMERGENCY DECLARED. UNEVENTFUL LANDING,  STOPPED ON CENTERLINE FOR TOW IN.   SHGN 23DEC21 22:22   IND                                                                 R&R'D #1 GREEN SYS EDP UP TO STEP 4 B WRT A300 MM                                 29-11-32-04-01. THE PUMP IS UP AND TORQUED.
